Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 186547, 2 pages

Mathematical Modelling and Algorithms in Finance

1School of Information, Capital University of Economics and Business, Beijing 100070, China
2School of Business Administration, South China University of Technology, Guangzhou 510641, China
3Department of Operational Research, University of Delhi, Delhi 110007, India

Received 24 June 2014; Accepted 24 June 2014; Published 5 August 2014

Copyright © 2014 Wei Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Chen, Wei-Guo Zhang, and Pankaj Gupta, “Mathematical Modelling and Algorithms in Finance,” Mathematical Problems in Engineering, vol. 2014, Article ID 186547, 2 pages, 2014.